Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feeling dizzy, fatigued, headache, no fever and have sinus infection. On tylenol and ibuprofen. Next?

I am feeling dizzy, fatigued, headache, no fever and I have already been to the doctor once and they said I had a sinus infection and gave me an anti-biotic which I thought was working. For my headaches I have been using a back pain medicine because excedrin , tylenol , or Ibuphrofen has no effect. I was wondering if I should wait till I finish anti-biotic or go to the doctor before.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the information provided by you, I personally feel that you are suffering from either :

* Migraine-Tension headache; or,
* Mental stress, anxiety with depression.

Your symptoms are not due to sinus problem.

A course of a COMBINATION of anti-depressant drug + anti-anxiety drug + Beta blocker (such as, propranolol or metoprolol) for a few weeks, will certainly give tremendous relief. Once you feel totally normal, these drugs can be tapered off VERY GRADUALLY.

I would recommend that you also get Thyroid hormonal levels estimation done to rule out/confirm Thyroid problem, which too tend to produce similar symptoms.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Fri, 22 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor